Skip to Content

Anyone ever been on prednisone 20 mg for 2 week, then just stop?

Responses (2)

endlessPred 4 Jun 2014

Hey Martí. Ask the doctor for a taper. Two weeks is too long to just stop. Especially since you go on and off of this medication. I wouldn't do it. And I am tapering once again from 30 down 5mg per week while watching symptoms. :-)

marti545 4 Jun 2014

I will, and maybe I'll just taper myself, I have like 6 extra 20mg...

endlessPred 4 Jun 2014

You might get by with ten ore week and then five remaining. This rebound effect you have seems to be like mine. A push of prednisone may not be right for short periods. Only the doctor knows for sure what is going to help your flare ups. When you are off you flare. When on you don't. Perhaps there is a low dose that will help by keeping it continuous. Not unusual with inflammation to do this.

dakmaknk 4 Jun 2014

I was on 50mg for one week and just stopped. Since I was given it in the ER my dr would not help. and a call to the ER was no help. I felt horrible for About a week. more short of breath than usual. COPD.
just an all over not well feeling. now i ask about the taper down every time.

marti545 4 Jun 2014

Just called back the Dr and they said not to taper. I see her a week after I'm done. She's one of the best in NE Ohio, so I'll listen to her and if there's any problem I'll call right away. thanks

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions